# SDR IPXA2021082873237

- Difficulty date: August 12, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 71,756 hours, 14,168 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7123501
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING LOWER FIXED L/E SKIN BETWEEN XIS 160.5 TO XIS 165.035 IS CHAFED.REPAIRED CHAFED LT WING LOWER FIXED L/E SKIN BETWEEN XIS 160.5 TO XIS 165.035 IAW VT-SAA EA 011-5730-01-A9299 REV. IR AND UPS EO MD11-5730-81406-A. (MINOR)
